Has anyone experienced this? I currently take both for my Generalized Tonic Clonic Epilepsy, and shortly i will be going off my tegretol. Last year when I did it I was on tegretol and Lamotrigine and about six weeks after my last dose of tegretol I had a very bad Tonic-Clonic seizure (lasted almost 5 minutes). Thank god my partner was here and I had to go to hospital. the next time was a month after and I gave myself a concussion and shoulder injury because it happened in the bathroom, I had… read more
Hi guys and girls
I suffer from headaches at least once a week and the majority turn into migraines. I tried a herbal remedycalled feverfew but still in the early stages. Has anyone tried this or tried anything else that seems to work for them
Our son is currently on weaning out path for his Valproic acid. He started taking it when is 3 years old and he is almost turning 8 soon. He started at 125 mg a day and went as high as 200 mg a day. We have been weaning him off very slowly over the past two years and he is now at 50mg a day (given 25 mg in AM and 25mg in PM). All his doses have been in liquid form.
His current daily dosage is < 2mg/KG/Day.
While the doctor suggested to wean him off completely but we are very scared… read more
Does anyone else suffer from vapor trails from time to time with photo epilepsy ?
I don’t want any ‘pro-life vs pro-choice’ arguments here, I’m just wondering if anyone else has thought about it: If there came a way for doctors to diagnose before a certain stage, would you want and choose to abort for their sake, because you don’t want them going through what you’ve gone through and will continue to go through?
*I want to make clear now that I am basing my question on PERIVENTRICULAR HETEROTOPIA, not only epilepsy. PH causes seizures/epilepsy. I thought including the link… read more
I want to have a baby. I have tried several alternates but nothing worked so I need to remain on Valproic acid . Has anyone in this situation given birth to a healthy baby and how did they manage to keep themselves healthy and reduce the risk to the baby ?
I was taking valproic acid for 4 years and I noticed my hair starting to go (I'm only 21). My neurologist said it was a rare side effect of the drug. I've recently switched to lamotrigine to reverse these effects, but I'm just wondering if anyone else experienced the same thing with valproic acid, or if my hair is just falling out naturally.
I have found that when I feel a seizure coming on, Vapor Rub in particular, has helped aid me in relaxing into a state of calmness to a point that the seizure and feeling of one has simply slipped away. Has anyone else experienced this? With Vapor Rub or any other aromatherapy?
My boyfriend has seizures every 4 months like clockwork. He’s 63. His seizures started almost 3 years ago. The only thing doctors found are tiny hemorrhages on the left side of his brain. He’s also had multiple concussions in his life. He’s on Keppra, depekote and valpram. He has some memory issues and sometimes has a hard time spitting out the right words. The doctor said there’s no sign of dementia. Any thoughts? None of them has ever heard of seizures being on a clock. They also can’t explain… read more